Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Simplifying the structure of second order partial differential equations


Author: Avner Friedman
Journal: Trans. Amer. Math. Soc. 99 (1961), 303-307
MSC: Primary 35.10
DOI: https://doi.org/10.1090/S0002-9947-1961-0166463-4
MathSciNet review: 0166463
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. Courant and D. Hilbert, Methoden der mathematischen Physik, vol. 2, Berlin, Julius Springer, 1937.
  • [2] F. G. Dressel, The fundamental solution of the parabolic equation, Duke Math. J. vol. 7 (1940) pp. 186-203. MR 0003340 (2:204b)
  • [3] L. P. Eisenhart, Riemannian geometry, Princeton, Princeton University Press, 1949. MR 0035081 (11:687g)
  • [4] R. L. Ingraham, The geometry of the linear partial differential equation of the second order, Amer. J. Math. vol. 75 (1953) pp. 691-698. MR 0060284 (15:648a)
  • [5] -The geometry of the heat equation, Compositio Math. vol. 12 (1954) pp. 147-156. MR 0068714 (16:930b)
  • [6] Y. Ishii, On conharmonic transformation, Tensor vol. 7 (1957) pp. 73-80. MR 0102837 (21:1623)
  • [7] N. Meyers and J. B. Serrin, The exterior Dirichlet problem for second order linear elliptic equations, J. Math. Mech. vol. 9 (1960) pp. 513-538. MR 0117421 (22:8200)
  • [8] L. Nirenberg, A strong maximum principle for parabolic equations, Comm. Pure Appl. Math. vol. 6 (1953) pp. 167-177. MR 0055544 (14:1089e)
  • [9] H. Yamabe, On a deformation of Riemannian structures on compact manifolds, Osaka Math. J. vol. 12 (1960) pp. 21-37. MR 0125546 (23:A2847)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 35.10

Retrieve articles in all journals with MSC: 35.10


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1961-0166463-4
Article copyright: © Copyright 1961 American Mathematical Society

American Mathematical Society